Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

White spots on legs, nevus depigmentosus. Topical ointment or cream as solution ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 338 Questions
hello I have a white spots on some part of m legs and i dont know if it is nevus depigmentosus.. Actually Im looking for any cream or topiccal ointment which can help me on thi skin roblem but didnt find one ccan you help me please because I dont like thre treatments which are said here like transplantation, grafting or UVB therapy can you help me please thank you>>>>>
Posted Thu, 19 Apr 2012 in Pigmentation Problems
Answered by Dr. Sumanth.P 54 minutes later

Thanks for posting your query.

Small white spots with no associated symptoms may be due to vitiligo.

Vitiligo is a auto immune condition resulting due to loss of melanocytes. Phototherapy has been considered as treatment here. Few other medical preparations(prescription medications) such as steroid creams are also useful in the treatment of vitiligo.

I suggest you to consult a dermatologist. Treatment can be initiated under guidance of a competent dermatologist.

Hope I answered your query. If you have any more queries, I will be available for follow ups.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor